Alert archive / Nebraska / Areal Flood Warnings in 2016

Areal Flood Warning 21, NWS Hastings, NE

July 30, 2016Howard County, Sherman County, Nebraska

NWS Hastings, NE issued this areal flood warning at Jul 30, 2016, 10:56 AM CDT for Howard County, Sherman County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 10:56 AM CDT (15:56 UTC)
Expired
Jul 30, 2016, 4:45 PM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Howard County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

998 
WGUS43 KGID 301556
FLWGID

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1056 AM CDT SAT JUL 30 2016

NEC093-163-302145-
/O.NEW.KGID.FA.W.0021.160730T1556Z-160730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD NE-SHERMAN NE-
1056 AM CDT SAT JUL 30 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHWESTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
  EASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...

* UNTIL 445 PM CDT

* AT 1047 AM CDT...DOPPLER RADAR AND SPOTTER REPORTS INDICATED THAT
  MUCH OF EAST CENTRAL SHERMAN COUNTY ALONG WITH SOUTHWESTERN AND
  SOUTH CENTRAL HOWARD COUNTIES RECEIVED 2 TO 4 INCHES OF RAIN
  EARLIER THIS MORNING. ALTHOUGH HEAVY RAINFALL HAS SINCE
  ENDED...FLOODING OF MAINLY LOW-LYING AREAS...SMALL CREEKS AND
  STREAMS AND SOME RURAL ROADWAYS WILL LIKELY CONTINUE FOR MUCH OF
  THE DAY UNTIL WATER GRADUALLY SUBSIDES. 

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  ST. PAUL...LOUP CITY...DANNEBROG...ASHTON...BOELUS...FARWELL AND
  ROCKVILLE...AND ESPECIALLY RURAL AREAS NEAR THESE COMMUNITIES. 

THIS AREAL FLOOD WARNING REPLACES THE FLASH FLOOD WARNING EARLIER
ISSUED FOR MUCH OF THE SAME AREA. 

FLOODING COULD IMPACT AT LEAST SOME OF THE FOLLOWING STREAMS AND
DRAINAGES...OAK CREEK...LAKE CREEK...DEER CREEK...DRY CREEK...ROCK
CREEK...ELK CREEK...TURKEY CREEK...COW CREEK AND MUNSON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908

$$

PFANNKUCH
2 follow-up statements
628 
WGUS83 KGID 301821
FLSGID

FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
121 PM CDT SAT JUL 30 2016

NEC093-163-302145-
/O.CON.KGID.FA.W.0021.000000T0000Z-160730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD NE-SHERMAN NE-
121 PM CDT SAT JUL 30 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN HOWARD AND EASTERN SHERMAN COUNTIES...

AT 117 PM CDT...DOPPLER RADAR INDICATED AND RAINFALL OBERVERS
REPORTED 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS SOUTHWEST HOWARD
AND EASTERN SHERMAN COUNTIES FROM THUNDERSTORMS THIS MORNING. RUNOFF
FROM THE HEAVY RAIN WILL CAUSE AREAS OF LOWLAND FLOODING AND RISES
IN CREEKS AND STREAMS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. PAUL...LOUP CITY...DANNEBROG...ASHTON...BOELUS...FARWELL AND
ROCKVILLE.

FLOODING COULD IMPACT AT LEAST SOME OF THE FOLLOWING STREAMS AND
DRAINAGES...OAK CREEK...LAKE CREEK...DEER CREEK...DRY CREEK...ROCK
CREEK...ELK CREEK...TURKEY CREEK...COW CREEK AND MUNSON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908

$$

FAY
224 
WGUS83 KGID 302147
FLSGID

FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
447 PM CDT SAT JUL 30 2016

NEC093-163-302154-
/O.EXP.KGID.FA.W.0021.000000T0000Z-160730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD NE-SHERMAN NE-
447 PM CDT SAT JUL 30 2016

...THE FLOOD WARNING WILL EXPIRE AT 445 PM CDT FOR SOUTHWESTERN
HOWARD AND EASTERN SHERMAN COUNTIES...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908

$$

FAY

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this areal flood warning went out at Jul 30, 5:53 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jul 30, 5:53 AM CDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
553 AM CDT SAT JUL 30 2016

.SHORT TERM...(Today and tonight)
Issued at 402 AM CDT Sat Jul 30 2016

Difficulty continues to lie with timing and chances of precipitation.

Today will be a day of transition as the upper level flow becomes
more zonal as the subtropical high begins to build. Temperatures
today will be close to 5 degrees warmer and dewpoints perhaps a few
degrees warmer as well, compared to yesterday.

Although we do have some showers/thunderstorms kicking up in our
north/westerly this morning as a subtle perturbation slips by, it
appears that slight ridging aloft may give us a relative lull by late
morning early afternoon, but I'm not confident enough to pull pops
completely for mid-day with our given conditions in lower levels.
With increased instability and moderate bulk shear in the 40 kt
range, I would not be surprised to see a severe thunderstorm or two
pop up by late afternoon and heading into the evening, and this
looks especially true for areas southwest of the tri-cities.

Our best shot at rain should come overnight tonight as the low-level
jet strengthens and provides support for thunderstorm activity,
especially focused in our southeast. I could see some stronger
updrafts producing some decent sized hail, so severe weather could
occur for pretty much most of the night.

For temperatures, sky cover, and dewpoints, etc., I made very small
changes. I did increase chances of rain late tonight after midnight
due to the strengthening low-level jet.

.LONG TERM...(Sunday through Friday)
Issued at 402 AM CDT Sat Jul 30 2016

Aloft: Heights will rise next week with a subtropical high
developing over the Srn Plains...and overtaking the Srn 2/3 of the
CONUS. The Westerlies will retreat to the US-Can border. Overall...
the mean position of the ridge will be over the Nrn Plains...with
trofs over the NE and NW. Two systems will force cool fronts S into
the fcst area. The first is a low that will form today over British
Columbia. This low will head into Cntrl Canada and stall. The second
will be the low currently over the Gulf of AK. This low will move
into the Pac NW Tue and weaken as it moves thru the Nrn Plains ridge
...temporarily lowering heights.

Surface: A weak warm front will be lifting thru the fcst area Sun...
as low pres heads into Cntrl Canada and its trailing cool front
advances thru the NW USA. This cool front will cont E...slowly
crossing most of the fcst area late Mon night into Tue. It will
temporarily stall over KS and then lift back to the N as a warm
front Wed...with low pres forming over MT and ejecting into Canada.
The cool front associated with this low should cross the fcst area
Thu before stalling along the KS-OK border Fri and then dissipating
Sat. Weak high pres will build in Fri...then shift E of the region
Sat.

Some details...

Temps: the main trend will be upward thru Wed...back into the 90s
and probably some low 100s over parts of N-cntrl KS. Temps then drop
Thu with frontal passage before beginning another warming trend into
next weekend.

Rain: the next best chance will be with the front Thu per the EC QPF
probabilities and deterministic global models. Before that...
anything will be very isolated.

Sun: Sct tstms will probably be on-going at daybreak over Ern
Neb/KS. The Wrn fringe of this activity could be affecting parts of
the fcst area E of Hwy 281 thru mid-morning...but it should be all E
of the fcst area by noon at the latest.

Mon-Tue: Heat cranks up again. Can't rule out an isolated storm or
two meandering in from the high plains...but don't count on it.
Advection of the EML over the region combined with subsidence aloft
should keep the fcst area mostly capped.

Temps could be hotter Mon than what we've advertised. GFS/NAM cross
sections suggest a fair amt of clouds.

Thu: if the last 3 EC runs are right...this could be a very
productive front rainwise. They are fcstg a SW-NE oriented 100 kt
jet streak just ahead of the trof axis...putting the front and Cntrl
Plains in the favorable RRQ. Slow movement of the front will also be
a plus.

The ridge will resurge back into the region next week behind the
departing trof. This should cap most of the fcst area once again.

&&

.AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Sunday morning)
Issued at 552 AM CDT Sat Jul 30 2016

Main concern is thunderstorm potential, especially for late
tonight and low-level wind shear overnight as a low-level jet
develops and strengthens. Some storms could be severe, with large
hail possible.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Heinlein
LONG TERM...Kelley
AVIATION...Heinlein
Hazardous weather outlook, Jul 30, 8:46 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
846 AM CDT SAT JUL 30 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
311200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
846 AM CDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE BOTH TODAY AND AGAIN TONIGHT WITHIN
VARIOUS PORTIONS OF THE OUTLOOK AREA. A FEW OF THESE COULD BE
SEVERE...WITH THE MAIN THREATS BEING HAIL TO AT LEAST THE SIZE OF
QUARTERS AND WIND GUSTS UP TO AROUND 60 MPH. THERE WILL LIKELY BE
AT LEAST TWO WINDOWS OF OPPORTUNITY FOR SEVERE STORMS...ONE THIS
MORNING PRIMARILY WITHIN NORTHERN AND EASTERN SECTIONS OF THE
OUTLOOK AREA...AND THEN AGAIN LATE THIS AFTERNOON INTO TONIGHT.

SOME STORMS THIS MORNING HAVE ALREADY PRODUCED LOCALLY HEAVY
RAINFALL OF GENERALLY 2 TO 4 INCHES...AND FLOOD OR FLASH FLOOD
WARNINGS ARE IN EFFECT FOR PORTIONS OF VALLEY...SHERMAN AND HOWARD
COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WHILE MUCH OF THE TIME WILL BE DRY...THUNDERSTORMS ARE POSSIBLE FOR
PORTIONS OF THE OUTLOOK AREA EACH DAY. WHILE THERE IS POTENTIAL THAT
SOME STORMS COULD BE SEVERE...AT THIS TIME FORECAST UNCERTAINTY IS
TOO GREAT TO IDENTIFY ANY SPECIFIC TIME PERIODS OR LOCATIONS.
HOWEVER...THE GREATEST RISK AND COVERAGE OF THUNDERSTORMS IS
CURRENTLY EXPECTED THURSDAY.

DURING THE AFTERNOON HOURS MONDAY THROUGH WEDNESDAY...HEAT INDEX
VALUES NEAR 100 DEGREES ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT VARIOUS TIMES AND LOCATIONS
WITHIN THE OUTLOOK AREA TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Special weather statement, Jul 30, 9:40 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
940 AM CDT SAT JUL 30 2016

NEZ064-076-077-086-087-301530-
FILLMORE NE-CLAY NE-THAYER NE-YORK NE-NUCKOLLS NE-
940 AM CDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NUCKOLLS...SOUTHEASTERN
CLAY...SOUTHWESTERN YORK...FILLMORE AND THAYER COUNTIES UNTIL 1030 AM
CDT...

AT 939 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LUSHTON TO 6 MILES SOUTH OF SUTTON TO NEAR
FAIRFIELD TO NEAR DEWEESE. MOVEMENT WAS SOUTHEAST AT 35 MPH.

HAIL UP TO AROUND DIME SIZE AND WIND GUSTS OF PERHAPS AS HIGH AS
40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS POTENTIALLY IMPACTED INCLUDE...
GENEVA...HEBRON...SUTTON...CLAY CENTER...DESHLER...EXETER...
FAIRMONT...EDGAR...NELSON...MCCOOL
JUNCTION...FAIRFIELD...SHICKLEY...
DAVENPORT...MILLIGAN...BRUNING...ALEXANDRIA...GRAFTON...RUSKIN...
OHIOWA AND CARLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4008 9754 4000 9784 4000 9790 4041 9826
      4051 9811 4059 9794 4070 9784 4070 9783
      4071 9783 4085 9770 4065 9737 4018 9737
TIME...MOT...LOC 1439Z 313DEG 29KT 4076 9773 4052 9784 4043 9801 4037
9822

PFANNKUCH
Local storm report, Jul 30, 9:55 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
955 AM CDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     5 SSW ALDA              40.79N 98.49W
07/30/2016                   HALL               NE   LAW ENFORCEMENT

            SEMI TRUCK AND TRAILER WERE BLOWN OVER ON INTERSTATE 80
            NEAR MILE MARKER 305...WHICH IS NEAR THE ALDA EXIT. TIME
            WAS ESTIMATED FROM RADAR.

0830 AM     TSTM WND DMG     GRAND ISLAND            40.92N 98.37W
07/30/2016                   HALL               NE   LAW ENFORCEMENT

            LARGE TREE WAS BLOWN DOWN ON SHADY BEND ROAD ON THE EAST
            SIDE OF GRAND ISLAND. WAS UNSURE OF EXACT SIZE...BUT A
            FRONT END LOADER WAS USED TO REMOVE IT FROM THE ROAD.
            TIME ESTIMATED FROM RADAR.

&&

ADP
Local storm report, Jul 30, 10:24 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1024 AM CDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       7 NNE LOUP CITY         41.37N 98.92W
07/30/2016  M3.76 INCH       SHERMAN            NE   COCORAHS

&&

ADP
Local storm report, Jul 30, 10:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 AM CDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            2 N DANNEBROG           41.15N 98.55W
07/30/2016                   HOWARD             NE   LAW ENFORCEMENT

            WATER WAS OVER HIGHWAY 11 NEAR 8TH AVENUE...APPROXIMATELY
            2 MILES NORTH OF TOWN. WATER AS SINCE GONE DOWN.

&&

ADP
Special weather statement, Jul 30, 10:36 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1036 AM CDT SAT JUL 30 2016

NEZ077-086-087-301615-
FILLMORE NE-THAYER NE-NUCKOLLS NE-
1036 AM CDT SAT JUL 30 2016

...SPECIAL WEATHER STATEMENT...

AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF MILLIGAN TO NEAR
HEBRON TO RUSKIN. MOVEMENT WAS SOUTHEAST AT 30 MPH.

THE MAIN ISSUE WITH THESE STORMS WILL BE BRIEF HEAVY RAINFALL OF ONE
HALF INCH TO PERHAPS 1 INCH IN A SHORR TIME...BUT SMALL HAIL AND
GUSTY WINDS IN EXCESS OF 30 MPH WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HEBRON...DESHLER...BRUNING...CHESTER...ALEXANDRIA...RUSKIN...
CARLETON...BYRON...HUBBELL...OAK...BELVIDERE AND GILEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4000 9783 4025 9799 4035 9762 4043 9737
      4000 9737
TIME...MOT...LOC 1534Z 313DEG 26KT 4038 9722 4019 9751 4012 9788

PFANNKUCH
Local storm report, Jul 30, 10:47 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1047 AM CDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       2 NE ARCADIA            41.45N 99.10W
07/30/2016  E4.00 INCH       VALLEY             NE   PUBLIC

            HAD 4.75 INCHES IN LAST 24 HOURS...AROUND 4 INCHES IN
            LAST 3 HOURS.

0730 AM     FLOOD            5 E ARCADIA             41.42N 99.03W
07/30/2016                   VALLEY             NE   EMERGENCY MNGR

            VALLEY COUNTY EM REPORTS WATER STARTING TO CREEP OVER THE
            INTERSECTION OF HIGHWAYS 70 AND 58. SOME COUNTY ROADS AND
            DRIVEWAYS HAVE WATER OVER THEM.

0746 AM     HAIL             5 ENE GRAND ISLAND      40.95N 98.28W
07/30/2016  E1.00 INCH       MERRICK            NE   PUBLIC

            PENNIES AND NICKELS...FEW QUARTERS. THIS WAS ON THE HALL
            AND MERRICK COUNTY LINE ON HIGHWAY 30.

0747 AM     HEAVY RAIN       LOUP CITY               41.28N 98.97W
07/30/2016  M2.82 INCH       SHERMAN            NE   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 SW ELYRIA             41.63N 99.07W
07/30/2016  M3.55 INCH       VALLEY             NE   COCORAHS

            FROM NERAIN OBSERVER

0800 AM     HEAVY RAIN       4 E ARCADIA             41.42N 99.05W
07/30/2016  M4.25 INCH       VALLEY             NE   COCORAHS

            FROM NERAIN OBSERVER

0800 AM     HEAVY RAIN       ORD                     41.60N 98.93W
07/30/2016  M2.66 INCH       VALLEY             NE   CO-OP OBSERVER

0800 AM     HEAVY RAIN       7 NNE LOUP CITY         41.37N 98.92W
07/30/2016  M3.76 INCH       SHERMAN            NE   COCORAHS

0815 AM     HEAVY RAIN       DANNEBROG               41.12N 98.55W
07/30/2016  M3.13 INCH       HOWARD             NE   PUBLIC

0825 AM     TSTM WND DMG     5 SSW ALDA              40.79N 98.49W
07/30/2016                   HALL               NE   LAW ENFORCEMENT

            SEMI TRUCK AND TRAILER WERE BLOWN OVER ON INTERSTATE 80
            NEAR MILE MARKER 305...WHICH IS NEAR THE ALDA EXIT. TIME
            WAS ESTIMATED FROM RADAR.

0830 AM     TSTM WND DMG     GRAND ISLAND            40.92N 98.37W
07/30/2016                   HALL               NE   LAW ENFORCEMENT

            LARGE TREE WAS BLOWN DOWN ON SHADY BEND ROAD ON THE EAST
            SIDE OF GRAND ISLAND. WAS UNSURE OF EXACT SIZE...BUT A
            FRONT END LOADER WAS USED TO REMOVE IT FROM THE ROAD.
            TIME ESTIMATED FROM RADAR.

0840 AM     FLOOD            2 N DANNEBROG           41.15N 98.55W
07/30/2016                   HOWARD             NE   LAW ENFORCEMENT

            WATER WAS OVER HIGHWAY 11 NEAR 8TH AVENUE...APPROXIMATELY
            2 MILES NORTH OF TOWN. WATER AS SINCE GONE DOWN.

0854 AM     TSTM WND GST     3 S DONIPHAN            40.73N 98.37W
07/30/2016  E60.00 MPH       HALL               NE   TRAINED SPOTTER

            SPOTTER WAS ON HIGHWAY 281 APPROX 3 TO 4 MILES SOUTH OF
            DONIPHAN. WAS PULLED OVER ON SIDE OF ROAD...BLINDING RAIN
            AND VEHICLE WAS ROCKING FROM WINDS.

0855 AM     HAIL             3 S DONIPHAN            40.73N 98.37W
07/30/2016  E0.75 INCH       HALL               NE   TRAINED SPOTTER

0902 AM     HAIL             HASTINGS NWS OFFICE     40.65N 98.38W
07/30/2016  E0.75 INCH       ADAMS              NE   OFFICIAL NWS OBS

            DIME TO PENNY SIZE HAIL.

0908 AM     HAIL             4 ENE HASTINGS          40.62N 98.32W
07/30/2016  E0.75 INCH       ADAMS              NE   PUBLIC

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:35 AM CDTSpecial Weather StatementGIDValley40 min
Jul 30, 6:00 AM CDTFlash Flood WarningGIDValley3 hr
Jul 30, 6:14 AM CDTSpecial Weather StatementGIDSherman16 min
Jul 30, 6:45 AM CDTFlash Flood WarningGIDSherman, Valley3 hr
Jul 30, 6:58 AM CDTSevere Thunderstorm WarningGIDSherman32 min
Jul 30, 7:28 AM CDTSpecial Weather StatementGIDHall, Howard, Sherman47 min
Jul 30, 7:46 AM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick29 min
Jul 30, 8:03 AM CDTFlash Flood WarningGIDHoward, Sherman3 hr
Jul 30, 8:15 AM CDTSpecial Weather StatementGIDHamilton30 min
Jul 30, 8:19 AM CDTSpecial Weather StatementGIDAdams, Hall41 min
Jul 30, 8:37 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton23 min
Jul 30, 8:58 AM CDTAreal Flood WarningGIDSherman, Valley6 hr
Jul 30, 9:00 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Nuckolls and 1 more45 min
Jul 30, 9:40 AM CDTSpecial Weather StatementGIDClay, Fillmore, Nuckolls, Thayer50 min
Jul 30, 10:36 AM CDTSpecial Weather StatementGIDThayer39 min

Nearby

Areal Flood Warnings in Nebraska, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.